# SDR AALA972222

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1010-1018
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER 29R CORRODED AT STATION 1010-1018.  REMOVED CORRODED SECTION OF STRINGER STATION 1010 THROUGH 1018, STRINGER 29R.  INSTALLED NEW SECTION OF STRINGER 29R STATION 1000 TO 1020.  (M)
